# SDR AUS20021048

- Difficulty date: September 18, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Boeing 727281
- Engine: Pwa JT8D17
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Fitting
- Part number: LP5
- Condition: Loose
- Location: Turbine Engine A
- Part time: 40,981 cycles
- Component: Turbine Engine A, Pwa, JT8D17
- Stage of operation: DE
- Nature of condition: J, E, K
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE OIL QUANTITY INDICATION DROPPED FROM 7.6 LITRES (2GAL) TO 3.8 LITRES (1GAL) DURING APPROACH TO LAND. INVESTIGATION FOUND THAT THE AUXILIARY GEARBOX LP5 FITTING THREAD WAS DAMAGED AND LOOSE. PERSONNEL/MAINTENANCE ERROR.
